Alert archive / California / Frost Advisories in 2016
Frost Advisory 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this frost advisory at Nov 30, 2016, 8:42 PM PST. It took effect at Dec 1, 2016, 1:00 AM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2016, 8:42 PM PST (04:42 UTC)
- In effect from
- Dec 1, 2016, 1:00 AM PST
- Expired
- Dec 1, 2016, 6:05 AM PST
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
554 WWUS76 KLOX 010442 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 842 PM PST WED NOV 30 2016 ...STRONG SANTA ANA WINDS EXPECTED FRIDAY AND SATURDAY... ...AREAS OF FROST POSSIBLE FOR SOME VALLEYS LATE TONIGHT... .A STRONG SANTA ANA WIND EVENT IS EXPECTED FOR MUCH OF LOS ANGELES AND VENTURA COUNTIES FRIDAY AND SATURDAY. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS...INCLUDING THE SANTA MONICA MOUNTAINS...AND SANTA CLARITA VALLEY WHERE GUSTS UP TO AND POSSIBLY EXCEEDING 60 MPH ARE EXPECTED. ELSEWHERE GUSTS TO 50 MPH ARE EXPECTED. IN WIND-SHELTERED AREAS...AREAS OF FROST WILL DEVELOP...ESPECIALLY IN THE OJAI...CUYAMA...AND ANTELOPE VALLEYS. CAZ044-011245- /O.NEW.KLOX.FR.Y.0009.161201T0900Z-161201T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 842 PM PST WED NOV 30 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY IN THE OJAI VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY FOR THE OJAI VALLEY. THIS ADVISORY IS IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE 30S IN THE OJAI VALLEY LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ046-053-054-088-011245- /O.CON.KLOX.HW.A.0006.161202T1100Z-161203T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA 842 PM PST WED NOV 30 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY AFTERNOON... * WINDS...NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED TO DEVELOP LATE THURSDAY NIGHT AND CONTINUE THROUGH EARLY SATURDAY AFTERNOON ACROSS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...THE SANTA MONICA MOUNTAINS...AND THROUGH THE SANTA CLARITA VALLEY. SOME DECREASE IN WINDS IS EXPECTED DURING THE AFTERNOON AND EVENING HOURS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ HALL
2 follow-up statements
077 WWUS76 KLOX 011125 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 325 AM PST THU DEC 1 2016 ...STRONG SANTA ANA WINDS EXPECTED FRIDAY AND SATURDAY... ...AREAS OF FROST FOR OJAI VALLEY THROUGH EARLY THIS MORNING... .A STRONG SANTA ANA WIND EVENT IS EXPECTED FOR MUCH OF THE LOS ANGELES AND VENTURA COUNTY WIND PRONE AREAS BEGINNING LATE THIS EVENING. WINDS WILL STRENGTHEN FRIDAY MORNING...THEN REMAIN STRONG TO DAMAGING THROUGH SATURDAY AFTERNOON. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS...INCLUDING THE SANTA MONICA MOUNTAINS...AND SANTA CLARITA VALLEY WHERE GUSTS EXCEEDING 60 MPH ARE EXPECTED. WIND ADVISORIES WILL LIKELY BE NEEDED FOR OTHER AREAS OF LOS ANGELES COUNTY AS WELL AS VENTURA COUNTY FOR FRIDAY THROUGH SATURDAY WHERE GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED. IN WIND-SHELTERED AREAS...AREAS OF FROST WILL DEVELOP ACROSS THE OJAI VALLEY THROUGH EARLY THIS MORNING. CAZ046-053-054-011930- /O.UPG.KLOX.HW.A.0006.161202T1100Z-161203T2200Z/ /O.NEW.KLOX.HW.W.0011.161202T1100Z-161203T2200Z/ /O.NEW.KLOX.WI.Y.0084.161202T0600Z-161202T1100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 325 AM PST THU DEC 1 2016 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PST FRIDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING. WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO 60 MPH LATE TONIGHT AND PERSIST THROUGH EARLY SATURDAY AFTERNOON BEFORE SLOWLY DIMINISHING. LOCAL GUSTS OF 70 TO 80 MPH ARE POSSIBLE. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. HIGHWAYS AFFECTED WILL INCLUDE INTERSTATE 5...HIGHWAYS 14...33 AND CANYON ROADS THROUGH THE SANTA MONICA MOUNTAINS INCLUDING...TOPANGA...MALIBU...KANAN ROAD AND DECKER CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-011930- /O.UPG.KLOX.HW.A.0006.161202T1100Z-161203T2200Z/ /O.NEW.KLOX.HW.W.0011.161202T1100Z-161203T2200Z/ /O.NEW.KLOX.WI.Y.0084.161202T0600Z-161202T1100Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 325 AM PST THU DEC 1 2016 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PST FRIDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP LATE THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 60 MPH LATE TONIGHT AND PERSIST THROUGH EARLY SATURDAY AFTERNOON BEFORE SLOWLY DIMINISHING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-011700- /O.CON.KLOX.FR.Y.0009.000000T0000Z-161201T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 325 AM PST THU DEC 1 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S IN THE OJAI VALLEY THROUGH EARLY EARLY THIS MORNING. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ KAPLAN/DB
375 WWUS76 KLOX 011405 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 605 AM PST THU DEC 1 2016 ...STRONG SANTA ANA WINDS EXPECTED FRIDAY AND SATURDAY... .A STRONG SANTA ANA WIND EVENT IS EXPECTED FOR MUCH OF THE LOS ANGELES AND VENTURA COUNTY WIND PRONE AREAS BEGINNING LATE THIS EVENING. WINDS WILL STRENGTHEN FRIDAY MORNING...THEN REMAIN STRONG TO DAMAGING THROUGH SATURDAY AFTERNOON. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS...INCLUDING THE SANTA MONICA MOUNTAINS...AND SANTA CLARITA VALLEY WHERE GUSTS EXCEEDING 60 MPH ARE EXPECTED. WIND ADVISORIES WILL LIKELY BE NEEDED FOR OTHER AREAS OF LOS ANGELES COUNTY AS WELL AS VENTURA COUNTY FOR FRIDAY THROUGH SATURDAY WHERE GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED. CAZ044-011515- /O.CAN.KLOX.FR.Y.0009.000000T0000Z-161201T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 605 AM PST THU DEC 1 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FROST ADVISORY. LOW TEMPERATURES WERE HOVERING IN THE UPPER 30S...THEREFORE HAVE CANCELLED THE FROST ADVISORY FOR THE OJAI VALLEY. $$ CAZ046-053-054-012300- /O.CON.KLOX.HW.W.0011.161202T1100Z-161203T2200Z/ /O.CON.KLOX.WI.Y.0084.161202T0600Z-161202T1100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 605 AM PST THU DEC 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PST FRIDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST SATURDAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING. WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO 60 MPH LATE TONIGHT AND PERSIST THROUGH EARLY SATURDAY AFTERNOON BEFORE SLOWLY DIMINISHING. LOCAL GUSTS OF 70 TO 80 MPH ARE POSSIBLE. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. HIGHWAYS AFFECTED WILL INCLUDE INTERSTATE 5...HIGHWAYS 14...33 AND CANYON ROADS THROUGH THE SANTA MONICA MOUNTAINS INCLUDING...TOPANGA...MALIBU...KANAN ROAD AND DECKER CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-012300- /O.CON.KLOX.HW.W.0011.161202T1100Z-161203T2200Z/ /O.CON.KLOX.WI.Y.0084.161202T0600Z-161202T1100Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 605 AM PST THU DEC 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PST FRIDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST SATURDAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP LATE THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 60 MPH LATE TONIGHT AND PERSIST THROUGH EARLY SATURDAY AFTERNOON BEFORE SLOWLY DIMINISHING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KAPLAN/DB
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Nov 30, 4:36 PM PST, 4 hours 6 minutes earlier.
Area forecast discussion, Nov 30, 4:36 PM PST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
436 PM PST Wed Nov 30 2016
Updated Aviation Section
.SYNOPSIS...
A weak upper disturbance will bring weak northerly winds across
the usual wind prone areas today and Thursday. A stronger Santa
Ana wind event is likely Friday and Saturday. High temperatures
will remain slightly cooler than normal through the weekend.
&&
.SHORT TERM...(TDY-SAT)
Weak offshore flow continues today, though trending onshore ahead
of a dying cold front to our north. This front will wash out
before reaching us but we'll see some clouds from it, especially
up north. Otherwise, pretty quiet pattern through Thursday
afternoon.
A second trough currently in the Gulf of Alaska will drop south
into the Great Basin Thursday night and start up what looks to be
a fairly strong Santa Ana wind event through Saturday. Models
continue bounce around with the exact track, which does have huge
ramifications, but today there is pretty good agreement that the
position of the upper low will place the core of the strongest
winds aloft directly over our area Friday morning, then weaken
somewhat Saturday. The surface high that develops over NV/UT is
only about 1034mb so the resulting forecast gradients are not
quite as strong as one might expect, however the upper support is
very impressive right now and certainly by itself warrants
consideration for warning level winds in the LA and extreme
eastern Ventura mountains and possibly even the Santa Clarita
Valley. Would like to see a stronger surface gradient setting up
to increase my confidence in warning level winds but the upper
support may be good enough for the higher elevations to get gusts
to 60 or greater. Also the models do have a tendency to over
forecast winds this far ahead of the event but if they hold up the
next few model cycles then confidence will certainly be
increasing. For the remainder of the LA/Ventura valleys and coast
it will be quite windy but mostly advisory levels with gusts
topping out between 40 and 50 mph.
Upper support does weaken slightly Saturday as the upper low
moves into northern Mexico. But probably not enough to warrant
more than a slight decrease in overall wind speeds, so if Friday's
winds are warning level then likely Saturday will be as well.
This will not be a hot Santa Ana event by any means. Most lower
elevation areas Friday will top out in the 60s, and then possibly
some lower 70s by Saturday as the ridge starts nosing in from the
west and cold advection weakens. Mountains will be chilly with
highs mostly in the 30s and 40s.
.LONG TERM...(SUN-WED)
A quick moving positively tilted ridge moves in Sunday. With
lingering offshore gradients in place but overall much lighter
winds temps should jump up several degrees at higher elevations
but either little change or only slight warming for coast/valleys.
For Monday/Tuesday the GFS has shifted farther west with the next
trough and does have some over water trajectory and moisture with
it, much more so than the ECMWF. Given the inside slider pattern
we're currently in it seems like a drier forecast would make more
sense for early next week but have added some clouds to the
forecast and cooler temps but still no precip.
Temps warm slightly around mid week with a weak upper level ridge
returning and weak offshore gradients. Earlier model runs had
indicated another impressive Santa Ana event starting Wed and
going through the end of the week but not so much today.
&&
.AVIATION...01/0000Z.
At 00Z, there was no marine layer at KLAX.
VFR conditions are expected throughout the period, except for a
chance of sub-VFR conditions at San Luis Obispo County terminals
between 05Z and 18Z. There is a chance of moderate wind shear and
turbulence at Central Coast terminals after 15Z.
KLAX...VFR conditions are expected throughout the period. Any east
winds should remain less than 7 knots.
KBUR...VFR conditions are expected throughout the period. No wind
issues are expected at this time.
&&
.MARINE...30/200 PM.
A large swell impacting the inner waters from Point Piedras
Blancas to Point Sal and all of the outer waters will subside
later this afternoon and evening.
There is a good chance of strong north to northeast winds
affecting much of the coastal waters from Thursday night through
Sunday. In addition...there is a good chance that another large
swell will reach the coastal waters on Saturday.
&&
.FIRE WEATHER...30/130 PM.
Strong upper level flow coupled with high pressure over the Great
Basin will bring a moderate to strong Santa Ana wind event to Los
Angeles and Ventura Counties Friday and Saturday. Though much of
the area has received around 1 inch of rain over the last two
weeks, several days of dry conditions leading up to the event will
largely remove any affects of that rain from the fine dead fuel
moistures, and live fuels have not absorbed much from the soil. As
such, fuel conditions are considered to be near critical and
supportive of large fire growth under red flag weather
conditions.
Over the coastal and valley areas (including the Santa Monica
Mountains), humidities will generally lower into the 12 to 20
percent range on Friday and 8 to 15 percent range on Saturday. Red
flag conditions are possible Friday afternoon through Saturday
afternoon as a result, and a fire weather watch will be issued
today. We will determine whether the watch needs to be upgraded
to a Red Flag Warning tomorrow.
Over the mountains, the cold temperatures will keep relative
humidities generally above 20 percent on Friday, and moisture
moving in from the north may keep humidities above 15 percent on
Saturday. As such red flag conditions are less likely than the
valleys, but still possible mainly on Saturday. A Fire Weather
Watch will be considered tomorrow.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Watch in effect from late Thursday night through
Saturday afternoon for zones 46-53-54. (See LAXNPWLOX).
Fire Weather Watch in effect from Friday afternoon through
Saturday afternoon for zones 240-244>246. (See LAXRFWLOX).
PZ...NONE.
&&
.HAZARD POTENTIAL OUTLOOK...(SAT-WED)
Gusty and possibly damaging northeast winds expected Saturday for
Los Angeles and Ventura Counties with possible red flag weather
conditions. Gusty northwest winds are expected sunday thorugh
Tuesday.
&&
PUBLIC...MW
AVIATION...Hall
MARINE...Sweet
FIRE WEATHER...Kittell
SYNOPSIS...Laber
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 8:05 PM PST | Small Craft Advisory | LOX | 66 hr | |
| Dec 1, 3:25 AM PST | High Wind Warning | LOX | Los Angeles | 59 hr |
| Dec 1, 3:25 AM PST | Wind Advisory | LOX | Los Angeles | 24 hr |
| Dec 1, 1:55 PM PST | Freeze Watch | LOX | 24 hr | |
| Dec 1, 1:55 PM PST | Wind Advisory | LOX | Los Angeles | 48 hr |
| Dec 1, 2:24 PM PST | Fire Weather Watch | LOX | 19 hr | |
| Dec 1, 2:24 PM PST | Red Flag Warning | LOX | Los Angeles | 60 hr |
Nearby
Frost Advisories in California, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.